# SDR SWIA200515815

- Difficulty date: November 2, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 43,547 hours, 53,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 6 ON RIGHT SIDE INOP.  RELAMPED EMERGENCY LIGHT AT ROW 6 ON RIGHT SIDE.  OPERATIONAL CHECK GOOD IAW EMB MM 33-51-02.
